# SDR AALA201708089051

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 51,349 hours, 20,953 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR AURAL AND VISUAL ALERT INTERMITTENT. DISAGREES WITH CONDITION.  ACCOMPLISHED SMOKE DETECTOR TEST PER AMM 26-14-00 OPERATION CHECK NORMAL.
